# SDR SWAA2021081721423

- Difficulty date: February 9, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 55,012 hours, 32,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED AT 4 INCHES AFT OF BS 767 BTW STR 25R TO STR 2 5L AND BTW RBL 21 TO LBL 21 AT AFT CARGO COMPARTMENT (1 EA) / REPLACED STRAP LOCATED BS 767 BETWEEN STR 25R TO STR 25L AND RBL 21 TO LBL 21 AT AFT CARGO COMPARTMENT (1 EA) IAW B737-700 SRM 51-10-02 AND DRAWING 146A9401 REV C
